MathSciNet Relay Station
MathSciNet bibliographic data
MR2262826 35B27 (35B10 35B45 35K15)
Zhikov, V. V.; Pastukhova, S. E. Estimates of homogenization for a parabolic equation with periodic coefficients. Russ. J. Math. Phys. 13 (2006), no. 2, 224–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement